# SDR V2JA0602134154986

- Difficulty date: June 2, 2013
- Submitted: June 5, 2013
- Operation: Air carrier
- Aircraft: N156SL
- Make and model: Piagio P180
- Aircraft serial: 1115
- Aircraft time: 7,686 hours, 5,717 cycles
- Engine: Pwa PT6A66
- Engine time: 7,474 hours, 5,608 cycles
- Propeller: Hartzl HCE5N3
- System (JASC): 3410 · Flight Environment Data
- Part: Display
- Part number: 8221084602
- Part serial: 26TLR
- Condition: Failed
- Location: Cockpit
- Part time: 7,686 hours, 5,717 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

IN FLIGHT, CAPTAINS PFD WENT BLANK, WITHIN A FEW SECONDS A STRONG BURNING ODOR FILLED THE COCKPIT.
